# SDR UPS00832170

- Difficulty date: March 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123,  CORRODED FLOOR SUPPORT FS 1715 BLR 28, UNDERNEATH, AFT, ACCESSORY COMP.     FABED  ANGLE IAW DAC DWG 575032.ALODINED & PRIMED IAW DC8 SRM 51 -1-8.  INSTALLED IAW DC8 SRM 51-1-20D &   51-1-21.
